The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Trends in Mathematics
( Vol. 1 NO.1 / (1998))
An Introduction to the Singularities of Harmonic Maps
Heayong Shin,
Pages. 177-182
Abstract Harmonic maps in general are not necessarily smooth. There can
be a nonempty singular set at which a harmonic map is not continuous.
The nature and structure of such singular sets are not understood very well but
in recent years significant developments have been made in this subject. In
this note, we give a brief introductory survey on the theory of singularities of
minimizing harmonic maps.
Contents 1. Introduction
2. Regularity theory of harmonic maps
3. Singularities of minimizing maps
Key words
Mathmatical Subject Classification